Vol. 83, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Rudin kernels on an arbitrary domain

Saburou Saitoh

Vol. 83 (1979), No. 1, 273–284
Abstract

Let {Gn} (G0 x,t) denote a regular exhaustion of an arbitrary domain G in the complex plane. For fixed x, t(G), let Rt(n)(z,x), Lt(n)(z,x) and Lt(n)(z,x) denote the Rudin kernels of Gn, respectively. The convergence of the sequences {Rt(n)(z,x)}, {Lt(n)(z,x)} and {Lt(n)(z,x)} is discussed and some properties with respect to their limit functions are investigated. In the final Section, it is pointed oul that in the case of an arbitrary hyperbolic Riemann surface, the circumstances are quite different, in general.

Mathematical Subject Classification 2000
Primary: 30C35
Secondary: 30F99
Milestones
Received: 1 July 1974
Published: 1 July 1979
Authors
Saburou Saitoh